Issue Title
Vol 4, No 1 (2014) Lehmer's equations in new domains Abstract   PDF
Haissam Y. Chehade
Vol 8, No 3 (2018) Level separation on intuitionistic fuzzy T2 spaces Abstract   PDF
Md. Saiful Islam, Md. Sahadat Hossain, Md. Asaduzzaman
Vol 9, No 2 (2019) L-fuzzy closure operators and L-fuzzy cotopologies Abstract   PDF
Ju-Mok Oh, Yong Chan Kim
Vol 6, No 5 (2016) L-fuzzy (K,E)-soft preinterior operators induced by L-fuzzy (K,E)-soft quasi-uniform spaces Abstract   PDF
A.A. Ramadan, Ju-Mok Oh
Vol 9, No 3 (2019) Limit cycles for planar differential systems with quasi-homogeneous nonlinearities Abstract   PDF
Khalil I.T. Al-Dosary
Vol 2, No 5 (2012) Link between Wronskian conditions and Grammian conditions Abstract   PDF
Hongwei Fu, Juan Xu
Vol 7, No 2 (2017) (L,M)-fuzzy soft quasi- coincident neighborhood spaces Abstract   PDF
O. R. Sayed, E. Elsanousy, Y. H. Raghp, Yong Chan Kim
Vol 5, No 1 (2015) L-neighborhood systems, L-topologies and L-uniformities Abstract   PDF
A.A. Ramadan, E.H. Elkordy, Yong Chan Kim
Vol 6, No 6 (2016) Magnetohydrodynamic natural convective flow past a vertical cone with variable surface temperature in presence of heat generation Abstract   PDF
Bristee Saha
Vol 7, No 5 (2017) Mappings on fuzzy T0 topological spaces in quasi-coincidence sense Abstract   PDF
Saikh Shahjahan Miah, M. R. Amin, Moslema Jahan
Vol 3, No 2 (2013) Maps and fuzzy connections Abstract   PDF
Yongchan Kim
Vol 8, No 5 (2018) Markov chain Monte Carlo analysis of cholera epidemic Abstract   PDF
Yohana Maiga Marwa, Samuel Mwalili, Isambi Sailon Mbalawata
Vol 4, No 5 (2014) Mathematical model for the effects of treatment and vaccination controls on the dynamics of rotavirus disease with reference to Uganda Abstract   PDF
Hellen Namawejje, Livingstone S. Luboobi, Dmitry Kuznetsov, Eric Wobudeya
Vol 3, No 3 (2013) Mathematical modeling of radon concentrations in soil Abstract   PDF
Khalid Omar, Mahmood K. Jasim, Raad Swady, Rabha O. Musbah
Vol 5, No 3 (2015) Mathematical modelling of HCV infectiology in a community with inflow of infected immigrants Abstract   PDF
Neterindwa Ainea, Estomih S. Massawe, Oluwole Daniel Makinde, Lucy Namkinga
Vol 3, No 1 (2013) Matrix functions approximation for square matrices using Newton’s interpolation Abstract   PDF
Mohamed A. Ramadan, Adel A. El-Sayed
Vol 4, No 1 (2014) Mean time to system failure analysis of a linear consecutive 3-out-of-5 warm standby system in the presence of common cause failure Abstract   PDF
Ibrahim Yusuf, Bashir Yusuf, Saminu I. Bala
Vol 10, No 3 (2020) Memory-efficient self-cross-product for large matrices using R and Python Abstract   PDF
Mohammad Ali Nilforooshan
Vol 3, No 4 (2013) Mildly fuzzy normal spaces and some functions Abstract   PDF
K. Balasubramaniyan, S. Sriram, O. Ravi
Vol 10, No 1 (2020) Minimal cyclic codes of length 16p^n over GF(q), where q is prime or prime power of the form 16k+7 Abstract   PDF
Vishvajit Singh, Manju Pruthi, Jagbir Singh
Vol 2, No 4 (2012) Minimizing a function using posynomial approximation Abstract   PDF
Geetanjali Panda
Vol 2, No 3 (2012) Minimizing total completion time in a two-machine flow-shop scheduling problems with a single server Abstract   PDF
Shi Ling, Cheng Xue-guang
Vol 10, No 3 (2020) Misbalance degree matrix and related energy of graphs Abstract   PDF
Amitav Doley, Budheswar Deka, A. Bharali
Vol 4, No 6 (2014) Modeling and analysis of a prey-wholly dependent predator system with reserved area Abstract   PDF
M.V. Ramana Murthy, Dahlia Khaled Bahlool
Vol 4, No 5 (2014) Modeling optimal control of rotavirus disease with different control strategies Abstract   PDF
Hellen Namawejje, Livingstone S. Luboobi, Dmitry Kuznetsov, Eric Wobudeya
376 - 400 of 771 Items << < 11 12 13 14 15 16 17 18 19 20 > >> 

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office:


Copyright ©2020 JMCS